# SDR CALA9901222

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 660-680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER S28R AND S27L CORRODED AT STA 660-680.  THE CORRODED SECTION OF STRINGERS WERE REMOVED AND NEW SECTIONS WERE INSTALLED IAW 51-30-2, 53-10-3, 51-30-1, 51-10-2, AND 51-10-6.
